# SDR VNAA2016081200010

- Difficulty date: August 12, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 4,786 hours, 4,409 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: CG6709500901
- Condition: Smoke
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT AND CABIN, LEFT PACK TEMPERATURE CAUTION MESSAGE.  THE CREW DECLARED AND EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, DEFERED LEFT HAND AIR CONDITIONING PACK AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  MAINTENANCE TROUBLESHOT, R & R ACM AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
